Volume 30, Number 1

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 1, 30 (2012). Abstract
pdf
Full Article

Preface
J. Comp. Math., 30 (2012), pp. 1-1. Abstract
pdf
Full Article

Mingkang Ni and Limeng Wu
Step-Like Contrast Structure of Singularly Perturbed Optimal Control Problem
J. Comp. Math., 30 (2012), pp. 2-13. Abstract
pdf
Full Article

Sergey Dolgov, Boris N. Khoromskij, Ivan Oseledets and Eugene E. Tyrtyshnikov
Low-rank Tensor Structure of Solutions to Elliptic Problems with Jumping Coefficients
J. Comp. Math., 30 (2012), pp. 14-23. Abstract
pdf
Full Article

Liping Zhang, Liqun Qi and Yi Xu
Linear Convergence of the LZI Algorithm for Weakly Positive Tensors
J. Comp. Math., 30 (2012), pp. 24-33. Abstract
pdf
Full Article

Xuansheng Wang, Xiaoyao Xie and Linzhang Lu
An Effective Initialization for Orthogonal Nonnegative Matrix Factorization
J. Comp. Math., 30 (2012), pp. 34-46. Abstract
pdf
Full Article

Wen Li and Xiaoshan Chen
Some Residual Bounds for Approximate Eigenvalues and Approximate Eigenspaces
J. Comp. Math., 30 (2012), pp. 47-58. Abstract
pdf
Full Article

Tatyana Luzyanina and Gennady Bocharov
Critical Issues in the Numerical Treatment of the Parameter Estimation Problems in Immunology
J. Comp. Math., 30 (2012), pp. 59-79. Abstract
pdf
Full Article

Wei Wang and Michael K. Ng
On Algorithms for Automatic Deblurring from a Single Image
J. Comp. Math., 30 (2012), pp. 80-100. Abstract
pdf
Full Article